# SDR UALA2012010300064

- Difficulty date: December 31, 2011
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 40,774 hours, 8,811 cycles
- Engine: Pwa PW4077
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 767146A
- Part serial: 10231
- Condition: Faulted
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELECTRICAL GENERATOR OFF.  LEFT GENERATOR CONTROL CIRCUIT BREAKER OPEN OR GENERATOR CONTROL SWITCH OFF & ENGINE NOT SHUTDOWN.  INTEGRATED DRIVE GENERATOR (LT) FREQUENCY IS LOW.  REPLACED LT IDG, OPS CHECKED OKAY.
